# SDR YV3R2022021000516

- Difficulty date: January 25, 2022
- Submitted: February 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N988DC
- Make and model: Robsin R22
- Aircraft serial: 2636
- Aircraft time: 299 hours
- Engine: Lyc O540F1B5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: None
- Part number: D2521
- Part serial: 7003
- Condition: None
- Part time: 299 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FUEL SENDER (LEVEL) P/N: D252-1 CAUSED ERRATIC READINGS ON GAUGE ASSEMBLY.
